# SDR ASAA0640520

- Difficulty date: April 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 40,059 hours, 22,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0165A
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 4,618 hours, 22,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT EVACUATION TRAINING R2 DOOR SLIDE FAILED TO INFLATE AUTOMATICALLY SLIDE DID INFLATE EVENTUALLY IN THE TIME OF 2.5 SECONDS PER CMM 25 66 07 PG 104.  REMOVED AND REPLACED SLIDE PER AMM 25 61 31.
